Positive Solutions of a Logistic Equation on Unbounded Intervals

In this paper, we study the existence of positive solutions of a one-parameter family of logistic equations on R<sub>+</sub> or on R. These equations are stationary versions of the Fisher equations and the KPP equations. We also study the blow-up region of a sequence of the solutions when the parame... Ausführliche Beschreibung

1. Person: Ma, Li
Weitere Personen: Xu, Xingwang verfasserin
Quelle: in Proceedings of the American Mathematical Society Vol. 130, No. 10 (2002), p. 2947-2958
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2002
Beschreibung: Online-Ressource
Schlagworte: research-article
Primary 34B09
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 2002 American Mathematical Society

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions